Alert archive / New Mexico / Flash Flood Warnings in 2013
Flash Flood Warning 26, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 20, 2013, 3:55 PM MDT for Santa Fe County, New Mexico. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2013, 3:55 PM MDT (21:55 UTC)
- Expired
- Jul 20, 2013, 6:00 PM MDT
- In force
- 2 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Santa Fe County, NM
The radar
The Albuquerque radar (KABX), 68 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.9 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 375 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 1166 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
667
WGUS55 KABQ 202155
FFWABQ
NMC049-210000-
/O.NEW.KABQ.FF.W.0026.130720T2155Z-130721T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
355 PM MDT SAT JUL 20 2013
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN SANTA FE COUNTY IN NORTH CENTRAL NEW MEXICO
* UNTIL 600 PM MDT
* AT 345 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM NEAR STANLEY...OR ABOUT 13
MILES NORTH OF MORIARTY. THE STORM PRODUCING VERY HEAVY RAIN WAS
NEARLY STATIONARY. HEAVY RAINFALL AND FLOODING IS EXPECTED ON
COUNTY ROAD 26 NEAR THE HYER DRAW AND OTHER ARROYOS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WATER IN ARROYOS MAY TRAVEL MANY MILES AND TAKE HOURS TO REACH YOUR
LOCATION FROM UPSTREAM RAIN AREAS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF NORMALLY
DRY ARROYOS AND STREAMBEDS...LOW WATER CROSSINGS...INTERSECTIONS...
AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE AND LOW LYING AREAS.
TO REPORT SEVERE WEATHER...CONTACT THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN ALBUQUERQUE AT 1-888-386-7637.
&&
LAT...LON 3514 10622 3534 10623 3534 10583 3508 10583
3510 10612
$$
SHOEMAKE1 follow-up statement
190
WGUS75 KABQ 202356
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
556 PM MDT SAT JUL 20 2013
NMC049-210005-
/O.EXP.KABQ.FF.W.0026.000000T0000Z-130721T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANTA FE-
556 PM MDT SAT JUL 20 2013
...FLASH FLOOD WARNING WILL EXPIRE AT 600 PM MDT FOR SOUTHERN SANTA
FE COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR
FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN
ALLOWED TO EXPIRE.
LAT...LON 3514 10622 3534 10623 3534 10583 3508 10583
3510 10612
$$
SHOEMAKEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 20, 3:20 PM MDT, 35 minutes earlier.
Area forecast discussion, Jul 20, 3:20 PM MDT, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 320 PM MDT SAT JUL 20 2013 .DISCUSSION... MAIN DIFFERENCE FROM YESTERDAY SO FAR EARLY THIS AFTERNOON HAS BEEN THE INCREASED ACTIVITY SOUTH OF HIGHWAY 60 AND THE LACK OF ANY STORMS OVER NORTHEAST HIGHLANDS AND PLAINS. PWATS RIGHT AT 2 STANDARD DEVIATIONS ABOVE THE MEAN OR AROUND THE 95 PERCENTILE. THESE ARE IMPRESSIVE NUMBERS CONSIDERING ABQ/NM IS TYPICALLY MOIST (HIGH PWAT) IN MID AND LATE JULY. SCATTERED TO NUMEROUS THUNDERSTORMS CONTINUE TO DEVELOP OVER THE MOUNTAINS...SLOWLY PROPAGATING WEST-SOUTHWEST. ABQ METRO AREA SHADED BY A SOME TOWERING CU OVER THE SANDIAS BUT EXPECTING THIS CLOUD COVER TO DRIFT SOUTHWEST AND WITH ADDITIONAL SURFACE HEATING AND MODERATE SOUTH TO SELY WINDS...OUTFLOW FROM STORMS OVER THE JEMEZ AND SOUTHERN SANGRES LATER THIS EVENING WILL BRING A ROUND OF CONVECTION TO PART OR MOST OF THE METRO AREA. FLASH FLOODING WILL BE THE MAIN IMPACT FROM ANY STORMS AS RECENT RAINS HAVE SATURATED SOILS/SEDIMENT AND GIVEN CURRENT PWAT AND SLOW MOVEMENT...HEAVY TO VERY HEAVY RAIN RATES A GOOD BET. UPPER LEVEL HIGH CENTERED NEAR RENO THIS AFTERNOON. SOME DRY AIR WRAPPING INTO THE UPPER LEVEL HIGH CIRCULATION FROM THE NORTHERN ROCKIES BEGINS TO MOVE INTO CENTRAL AND NORTHERN NM FROM THE EAST ON SUNDAY. POSSIBLY LIMITING THUNDERSTORM INTENSITY SOMEWHAT THERE. STILL PLENTY OF LOW AND MID LEVEL MOISTURE IN PLACE FOR SCATTERED THUNDERSTORMS...AND WITH THE ADDITIONAL MORNING AND EARLY AFTERNOON SUNSHINE MAKING THINGS MORE UNSTABLE...MIGHT BE TOUGH TO TELL THAT SOME DRIER AIR ALOFT HAS BEGUN TO MOVE IN. AT ANY RATE...THUNDERSTORM ACTIVITY WILL FAVOR THE WRN AND SWRN MOUNTAINS SUNDAY AFTERNOON AND EVENING. MODELS CONTINUE TO INDICATE THAT MONDAY WILL ONCE AGAIN BE AN ACTIVE TO VERY ACTIVE DAY AS HIGH PWATS REMAIN IN PLACE AND SLIGHT WARMING IN THE LOW LEVELS MAKES THE ATMOSPHERE SLIGHTY MORE UNSTABLE. CONVECTION TRENDS DOWN SOMEWHAT TUESDAY...ESPECIALLY SOUTH OF HWY 60 OR SO. STILL PLENTY OF RESIDUAL MOISTURE TO WORK WITH FOR SCATTERED STORMS OVER THE HIGH TERRAIN NORTH...PROPAGATING OUT OVER THE VALLEYS AND BASINS DURING THE LATE AFTERNOON/EARLY EVENING. DRY AIR ALOFT WORKS FARTHER WEST WEDNESDAY WITH CONVECTION FAVORED OVER WEST-CENTRAL AND NORTHWEST PORTIONS OF THE FORECAST AREA. WEATHER PREDICTION MODELS CONTINUE TO CHANGE THEIR TUNE SEEMINLY WITH EACH RUN REGARDING THE LATTER HALF OF NEXT WEEK. LATEST ECMWF SEEMS THE MOST REASONABLE BASED ON THE UPPER LEVEL PATTERN DURING THE PAST THREE SUMMERS...THE CURRENT EQUATORIAL PACIFIC SST ANOMOLY PATTERN...AS WELL AS THE MEAN LOCATION OF THE UPPER LEVEL HIGH DURING THE VAST MAJORITY OF NEUTRAL TO WEAK LA NINA SST ANOMOLY PATTERNS. 33 && .FIRE WEATHER... SCATTERED THUNDERSTORMS AND WETTING RAINS CONTINUE FOR CENTRAL AND WESTERN PORTIONS OF THE FORECAST AREA THIS AFTERNOON. GOOD TO EXCELLENT HUMIDITY RECOVERIES ARE EXPECTED ONCE AGAIN TONIGHT. LOOK FOR A SIMILAR DAY SUNDAY...ALTHOUGH SLIGHTLY DRIER AND WARMER OVERALL. THE TREND FROM MONDAY THROUGH AT LEAST WEDNESDAY WILL BE A DRYING/WARMING ONE...WITH OVERNIGHT RECOVERIES TRENDING DOWN TO FAIR/GOOD MOST AREAS AS THE UPPER HIGH OVER NEVADA MOVES EAST OVER COLORADO AND NEW MEXICO. CHANCES FOR WETTING RAIN WILL TREND DOWN AS WELL...WITH WETTING RAINS BECOMING MORE CONFINED TO THE HIGHER TERRAIN AND HARDER TO COME-BY. BY THURSDAY...THE UPPER HIGH IS FORECAST TO BE CENTERED EAST OF THE STATE BUT A MID LEVEL RIDGE AXIS WILL EXTEND WEST THROUGH NEW MEXICO TO OVER ARIZONA. FORECAST CONFIDENCE DECREASES DURING THE THURSDAY THROUGH SATURDAY PERIOD WITH DIFFERENCES IN THE MEDIUM RANGE MODEL SOLUTIONS STILL SHOWING AND THE POTENTIAL FOR TWO HIGH CENTERS TO DEVELOP...ONE OVER TEXAS AND ONE OVER SOCAL/NEVADA. THAT SAID...BOTH THE RECENT GFS AND ECMWF SHOW AN UPTICK IN CONVECTION NEXT WEEKEND ...ALTHOUGH FOR DIFFERENT REASONS. THE GFS HAS SHOWN SOME RUN-TO-RUN CONSISTENCY WITH A BACKDOOR FRONT PUSHING INTO THE STATE NEXT WEEKEND AND LEADING TO AN UPTREND IN CHANCES FOR WETTING RAIN. WILL TREND RELATIVE HUMIDITIES UP SLIGHTLY DURING THIS PERIOD...BUT MAY BE MUCH MORE IF THE BACKDOOR FRONT PANS-OUT. 11 && .AVIATION... 18Z TAF CYCLE VFR TERMINALS FORECAST OUTSIDE OF SCATTERED THUNDERSTORMS THIS AFTERNOON/EVENING. STORMS WILL BE MOVING VERY SLOWLY W OR SW. KABQ AND KSAF TERMINALS HAVE THE HIGHEST PROBABILITIES OF GETTING HIT AMONG THE AREA TAF SITES. MVFR CONDITIONS FORECAST WITH TSRA...BUT SHORT-LIVED IFR CONDITIONS CERTAINLY POSSIBLE. WET RUNWAYS LIKELY WITH FREQUENT LIGHTNING AND POTENTIAL FOR SMALL HAIL. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 66 91 67 94 / 30 20 30 20 DULCE........................... 55 86 54 89 / 50 40 40 20 CUBA............................ 54 85 55 89 / 50 50 50 30 GALLUP.......................... 56 84 59 86 / 50 40 40 40 EL MORRO........................ 49 79 53 81 / 50 50 40 50 GRANTS.......................... 56 83 58 85 / 50 40 40 30 QUEMADO......................... 56 79 57 82 / 60 50 40 50 GLENWOOD........................ 56 82 56 85 / 40 50 40 40 CHAMA........................... 49 78 51 81 / 60 50 40 30 LOS ALAMOS...................... 61 81 62 84 / 50 50 40 30 PECOS........................... 58 77 60 81 / 60 50 40 30 CERRO/QUESTA.................... 52 79 53 82 / 50 40 40 20 RED RIVER....................... 47 73 48 75 / 60 50 40 30 ANGEL FIRE...................... 42 76 42 78 / 60 50 40 40 TAOS............................ 52 84 52 88 / 50 40 30 20 MORA............................ 54 79 55 82 / 60 50 40 30 ESPANOLA........................ 60 88 61 91 / 40 40 30 20 SANTA FE........................ 61 81 63 84 / 60 50 40 30 SANTA FE AIRPORT................ 61 85 63 89 / 50 40 30 20 ALBUQUERQUE FOOTHILLS........... 65 86 67 88 / 60 50 40 20 ALBUQUERQUE HEIGHTS............. 68 88 70 90 / 50 30 30 20 ALBUQUERQUE VALLEY.............. 65 89 67 92 / 40 30 30 10 ALBUQUERQUE WEST MESA........... 66 88 68 91 / 40 30 30 20 LOS LUNAS....................... 65 89 68 93 / 40 20 30 20 RIO RANCHO...................... 65 92 67 91 / 40 30 30 20 SOCORRO......................... 65 94 67 98 / 40 20 20 20 SANDIA PARK/CEDAR CREST......... 59 85 61 86 / 70 50 40 30 TIJERAS......................... 60 86 61 87 / 60 50 40 30 MORIARTY/ESTANCIA............... 57 87 58 88 / 50 40 40 20 CLINES CORNERS.................. 57 82 60 85 / 50 40 40 30 GRAN QUIVIRA.................... 58 83 61 86 / 40 40 30 30 CARRIZOZO....................... 61 83 64 88 / 30 30 20 20 RUIDOSO......................... 54 74 57 79 / 40 40 30 30 CAPULIN......................... 57 83 59 87 / 50 20 20 10 RATON........................... 59 88 61 93 / 50 30 20 20 SPRINGER........................ 58 87 59 91 / 50 30 20 20 LAS VEGAS....................... 56 82 58 86 / 50 30 30 20 CLAYTON......................... 65 91 67 95 / 30 10 10 5 ROY............................. 62 85 64 89 / 30 10 10 10 CONCHAS......................... 67 92 69 96 / 30 10 10 5 SANTA ROSA...................... 66 92 67 95 / 30 10 10 10 TUCUMCARI....................... 70 95 72 98 / 30 10 10 0 CLOVIS.......................... 64 89 66 92 / 10 10 10 0 PORTALES........................ 64 89 66 92 / 10 10 10 0 FORT SUMNER..................... 67 90 68 94 / 20 10 10 5 ROSWELL......................... 67 91 69 94 / 10 5 5 5 PICACHO......................... 61 86 62 89 / 30 10 10 10 ELK............................. 57 78 59 82 / 30 20 20 30 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR THE FOLLOWING ZONES... NMZ501>529. && 33
Hazardous weather outlook, Jul 20, 6:00 AM MDT, 9 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT SAT JUL 20 2013 NMZ501>540-211200- ALBUQUERQUE METRO AREA-CENTRAL HIGHLANDS-CHAVES COUNTY PLAINS- CHUSKA MOUNTAINS-CURRY COUNTY-DE BACA COUNTY- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-EASTERN LINCOLN COUNTY- EASTERN SAN MIGUEL COUNTY-ESTANCIA VALLEY-FAR NORTHEAST HIGHLANDS- FAR NORTHWEST HIGHLANDS-GUADALUPE COUNTY-HARDING COUNTY- JEMEZ MOUNTAINS-LOWER CHAMA RIVER VALLEY-LOWER RIO GRANDE VALLEY- NORTHEAST HIGHLANDS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- NORTHWEST HIGHLANDS-NORTHWEST PLATEAU-QUAY COUNTY- RATON RIDGE/JOHNSON MESA-ROOSEVELT COUNTY-SAN FRANCISCO RIVER VALLEY- SAN JUAN MOUNTAINS-SANDIA/MANZANO MOUNTAINS-SANTA FE METRO AREA- SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-SOUTHWEST CHAVES COUNTY- SOUTHWEST MOUNTAINS-UNION COUNTY-UPPER RIO GRANDE VALLEY- UPPER TULAROSA VALLEY-WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS- WEST CENTRAL PLATEAU-WEST SLOPES SANGRE DE CRISTO MOUNTAINS- 600 AM MDT SAT JUL 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH OF CENTRAL AND WESTERN NEW MEXICO. SHOWERS AND THUNDERSTORMS WILL REDEVELOP TODAY FAVORING THE HIGH TERRAIN AND ADJACENT VALLEYS. LIGHT STEERING FLOW COMBINED WITH ABOVE NORMAL MOISTURE VALUES...MAY RESULT IN LOCALLY HEAVY RAIN AND FLASH FLOODING. AREAS WITHIN AND DOWNSTREAM OF BURN SCARS ARE OF GREATEST CONCERN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE FLASH FLOOD WATCH FOR CENTRAL AND WESTERN NEW MEXICO REMAINS IN EFFECT THROUGH SUNDAY EVENING. CONTINUED ABOVE NORMAL PRECIPITABLE WATER VALUES COMBINED WITH SLOW MOVING STORMS WILL INCREASE THE FLASH FLOOD THREAT. AREAS WITHIN AND DOWNSTREAM OF BURN SCARS CONTINUE TO BE OF GREATEST CONCERN. LESS STORM COVERAGE IS EXPECTED MONDAY...BUT LOCALLY HEAVY RAINFALL AND FLOODING WILL REMAIN POSSIBLE MAINLY OVER WESTERN NEW MEXICO. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 34
In the hours before
Special weather statement, Jul 20, 1:11 PM MDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 111 PM MDT SAT JUL 20 2013 NMZ506-507-201945- WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS- 111 PM MDT SAT JUL 20 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MCKINLEY AND EXTREME NORTHERN CIBOLA COUNTIES THROUGH 145 PM MDT... AT 105 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR PREWITT...OR ABOUT 7 MILES EAST OF THOREAU...MOVING WEST AT 5 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH VERY HEAVY RAIN. HAIL MAY ACCUMULATE ON ROADWAYS...CREATING TREACHEROUS DRIVING CONDITIONS. AREAS AFFECTED BY THIS STORM INCLUDE...THOREAU AND BLUEWATER LAKE. THIS WILL IMPACT INTERSTATE 40 BETWEEN MILE MARKERS 53 AND 65... MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. && LAT...LON 3530 10825 3552 10821 3548 10799 3530 10804 TIME...MOT...LOC 1910Z 076DEG 5KT 3538 10810 SHOEMAKE
Special weather statement, Jul 20, 3:21 PM MDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 321 PM MDT SAT JUL 20 2013 NMZ501-503-202145- FAR NORTHWEST HIGHLANDS-NORTHWEST PLATEAU- 321 PM MDT SAT JUL 20 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SAN JUAN COUNTY THROUGH 345 PM MDT... AT 315 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 15 MILES NORTH OF KIRTLAND...OR ABOUT 16 MILES NORTHWEST OF FARMINGTON...MOVING SOUTH AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. HAIL MAY ACCUMULATE ON ROADWAYS...CREATING TREACHEROUS DRIVING CONDITIONS. AREAS AFFECTED BY THIS STORM INCLUDE...LA PLATA. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. && LAT...LON 3701 10818 3677 10813 3675 10849 3701 10843 TIME...MOT...LOC 2120Z 355DEG 16KT 3693 10832 SHOEMAKE
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 6:12 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Taos | 2 hr |
| Jul 19, 6:17 PM MDT | Flash Flood Warning | ABQ | Mora, San Miguel | 118 min |
| Jul 19, 6:29 PM MDT | Special Weather Statement | ABQ | Lincoln | 46 min |
| Jul 19, 6:35 PM MDT | Areal Flood Advisory | ABQ | Catron | 115 min |
| Jul 19, 6:59 PM MDT | Areal Flood Advisory | ABQ | McKinley, San Juan | 2 hr |
| Jul 19, 6:59 PM MDT | Flash Flood Watch | ABQ | 51 hr | |
| Jul 19, 7:18 PM MDT | Flash Flood Warning | ABQ | McKinley, San Juan | 117 min |
| Jul 19, 7:34 PM MDT | Areal Flood Advisory | ABQ | Colfax, Union | 116 min |
| Jul 19, 8:28 PM MDT | Areal Flood Advisory | ABQ | Union | 2 hr |
| Jul 19, 9:22 PM MDT | Areal Flood Advisory | ABQ | McKinley, Rio Arriba, Sandoval, San Juan | 4 hr |
| Jul 19, 9:30 PM MDT | Flash Flood Warning | ABQ | Colfax | 2 hr |
| Jul 19, 11:29 PM MDT | Areal Flood Advisory | ABQ | Colfax, Union | 3 hr |
| Jul 19, 11:51 PM MDT | Areal Flood Advisory | ABQ | Catron | 114 min |
| Jul 20, 3:12 AM MDT | Areal Flood Advisory | ABQ | Sandoval, Santa Fe | 2 hr |
| Jul 20, 3:17 AM MDT | Areal Flood Advisory | ABQ | Curry, Guadalupe, Quay, San Miguel | 118 min |
| Jul 20, 1:11 PM MDT | Special Weather Statement | ABQ | McKinley | 34 min |
| Jul 20, 1:21 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola | 114 min |
| Jul 20, 1:33 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Torrance | 117 min |
| Jul 20, 2:43 PM MDT | Areal Flood Advisory | ABQ | Colfax, Taos | 2 hr |
| Jul 20, 3:13 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola, McKinley | 2 hr |
| Jul 20, 3:21 PM MDT | Special Weather Statement | ABQ | San Juan | 24 min |
| Jul 20, 4:39 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, San Juan | 111 min |
| Jul 20, 5:18 PM MDT | Special Weather Statement | ABQ | Sandoval | 27 min |
| Jul 20, 5:38 PM MDT | Areal Flood Advisory | ABQ | McKinley, Rio Arriba, Sandoval | 112 min |
| Jul 20, 5:45 PM MDT | Special Weather Statement | ABQ | Los Alamos | 30 min |
Nearby
Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.